|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Hamiltonization of the generalized Veselova LR system||Journal:||Regular and Chaotic Dynamics||Volume:||14||Issue:||4-5||First page:||495||Last page:||505||Issue Date:||17-Sep-2009||Rank:||M22||ISSN:||1560-3547||DOI:||10.1134/S1560354709040066||Abstract:||
We revise the solution to the problem of Hamiltonization of the n-dimensional Veselova nonholonomic system studied previously in . Namely, we give a short and direct proof of the hamiltonization theorem and also show the trajectorial equivalence of the problem with the geodesic flow on the ellipsoid.
|Keywords:||Geodesic flows | Integrability | Nonholonomic systems||Publisher:||Springer Link||Project:||Serbian Ministry of Science, Project 144014 (Geometry and Topology of Manifolds and Integrable Dynamical Systems)|
Show full item record
checked on Jul 5, 2022
checked on Jul 6, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.